# SDR CALA2023100302930

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737-900ER
- Aircraft serial: 42183
- Aircraft time: 27,924 hours, 10,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Aft Rh Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AFT RH LOWER OVERWING LIGHT INOP RELAMPED REF AMM 33-51-04-960-801. OPC NORMAL.  INSPECTED RT OVERWING LIGHT OPS CHECK GOOD.
